标题:Existence of positive stationary solutions for a diffusive variable-territory predator-prey model
作者:Mei, Linfeng; Zhang, Xiaoyan
作者机构:[Mei, Linfeng] Univ New England, Dept Math, Sch Sci & Technol, Armidale, NSW 2351, Australia.; [Mei, Linfeng] Shandong Jianzhu Univ, Dept Math, Jina 更多
通讯作者:Mei, LF
通讯作者地址:[Mei, LF]Univ New England, Dept Math, Sch Sci & Technol, Armidale, NSW 2351, Australia.
来源:IMA JOURNAL OF APPLIED MATHEMATICS
出版年:2013
卷:78
期:1
页码:146-158
DOI:10.1093/imamat/hxr059
关键词:diffusive variable-territory; predator-prey model; positive solution
摘要:We consider the steady-state diffusive variable-territory predator-prey system; { -Delta u = lambda u - a(x)u(2) - beta uv in Omega,; -Delta v = v (u - 1- u/v) in Omega,; partial derivative(v)u = partial derivative(v)v = 0 on partial derivative Omega,; where a(x) is a non-negative continuous function on (Omega) over bar, vanishing on a sub-domain Omega(0) subset of subset of Omega, beta > 0 is a constant, and lambda is an element of R-1 is a parameter. We prove that there exists a lambda* is an element of (0, mu(Omega 0)(1)) such that the system has at least one positive solution (u, v) for each lambda is an element of (lambda*, infinity), and it has no positive solution for any lambda is not an element of (lambda*, infinity), where mu(Omega 0)(1) is the first eigenvalue of -Lambda on Omega(0) with homogeneous Dirichlet boundary condition.
收录类别:SCIE
资源类型:期刊论文
TOP